# SDR SWAA2023041024042

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 61,386 hours, 36,553 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED.<[01] R&R RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL. IAW AMM 53-31-31
